# SDR CALA2023101003018

- Difficulty date: October 6, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N29971
- Make and model: Boeing 787-9
- Aircraft serial: 60147
- Aircraft time: 27,234 hours, 2,586 cycles
- System (JASC): 2610 · Detection System
- Part: Controller
- Part number: 474494
- Part serial: 926
- Condition: Faulty
- Location: Sta 1593
- Part time: 27,233 hours, 2,586 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 1- "PACK R ADVISORY", MX MSG 21-64243 "RIGHT LOOP B LOWER (R1B) PANEL PACK BAY OVERHEAT DET SENSOR IS SHORTED". NEED TO RE F. FIM 21-50-F2-53A-421A & SSM 21-52-32-02A-054A-D PERFORM VISUA L INSPECTION OF OVRHT DET UNITS (M2152016 LOOP R1B)171-1R TO 171 -5R, PERFORM WIRING CHK / RESISTANCE CHK PER STEP 1. B. (5). REM OVE AND REPLACE FAULTY ELEMENTS/ REPAIR DAMAGE WIRING FOUND. CARRIED BY ELB COMPLETED REMOVAL OF RIGHT OUTBOARD CAC IAW AMM 21-51-19-03A-520A TO COMPLETION. REMOVED RIGHT INBOARD CAC IAW REFRENCING FIM TASK DMC-B787-A-21-50-F2-53A-421A-A. TS UP TO STEP 4.3 REMOVED AND REPLACED OVERHEAT DETECTION CONTROLLER  PEROFRMED RIGHT CONDITIONING PACK COMPONENTS FOR AIR LEAKAGE AS PER FIM TASK 21-50-F2-53A-421A STEP 3 A. NO LEAKEGE FOUND.  REMOVED RIGHT OUTBOARD CAC IAW AMM 21-51-19-03A-520A UP TO AND INCLUDING C. 11. B. COMPLETION OF THE REMOVAL PROCESS NEEDS TO REMOVED RIGHT INBOARD CAC IAW AMM 21-51-19-02A-520A UP TO AND INCLUDING C. 11. B. COMPLETION OF THE REMOVAL PROCESS NEEDS TO CONTROLLER, OH OFF 78-2152-9-0001 0926 ON 78-2152-9-0001 1845 CONTROLLER, OH OFF 78-2152-9-0001 0926 ON 0000 AMM 21-51-19-02A-520A TO COMPLETION. REQUIRES FURTHER ACCESS. REF TO L/P 5962833 FOR FURTHER ACTIONS. (M2152021) IAW B787 AMM DMC-B787-A-21-52-56-00A-520A-A AND DMC-B787-A-21-52-56-00A-720A-A OPS CK SAT NO ASSOCIATED MX MESSAGES SHOWN PARTS USED: 78-2152-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1664940 SN OFF 0926 BE DONE. BE DONE. FIM TASK INCLUDING WIRING CHECKS / RESISTANCE CHECK, LEAK CHECK AS WELL AS REPLACEMENT OF OVERHEAT DETECTOR CONTROLLER ALREADY OVERHEAT DET SYS WILL REQUIRE POST-INSTALLATION TEST AFTER ALL COMPONENTS THAT WERE REMOVED FOR ACCESS ARE REINSTALLED. REINSTALLED RT OZONE CONVERTER IAW AMM 21-73-01-00B-520A-A. PERFORMED ON THIS LOGPAGE. AS PRECAUTIONARY, REMOVED AND REPLACED OVERHEAT DET SYS LOOP R1B M2152016 WHICH INCLUDES DET'S M2152044, M2152051, M2152033, M2152043, M2152022 PER AMM 21-52-55. PARTS USED: 78-2152-3-0096,QTY :1 78-2152-3-0035,QTY :1 REINSTALLED R1 AND R2 CAC IAW AMM DMC-B787-A-21-51-19-02A-720A-A & DMC-B787-A-21-51-19-03A-720A-A, OPS AND LEAK CHECK GOOD AT ACTIVE MESSAGE 21-64243 (RIGHT LOOP B LOWER PANEL PACK BAY OVHT DET SENSOR IS SHORTED), REF FIM 21-50-F2-53A-421A DISCONNECTED THIS TIME. PERFORMED OPS CHECK OF RIGHT PACK OVERHEAT DETECTION SENSOR PER AMM DMC-B787-A-21-52-55-00A-720A-A, OPS CHECK FAILED. MMSG 21-64243 ACTIVE, REF LP 5974599. DM2152021P02 AT CONTROLLER AND PIN 6 TO GND READS 36.6 OHMS AND PIN 7 READS 40.2 OHMS. NEED TO GAIN ACCESS TO LOOP R1B (M2152016) TO FURTHER ISOLATE SHORT. REF WDM/SSM 21-52-32. FOUND ELEMENT M2152044 / LOOP R1B M2152016 WITH CENTER PIN CRUSHED AND SHORTING. REQUIRES R/R, MFG P/N 04-090027-166U, M&E REMOVED AND REPLACED ELEMENT M2152044 / LOOP R1B M2152016 IAW DMC-B787-A-21-52-55-00A-520A-A AND REASSEMBLED CONNECTOR AND SAFTIED AS PER SWP 20-62-14, NEEDS OPS CHECK. PERFORMED CMCF RT SYSTM PACK TEST AND NESSAGE STILL SHOWS ACTIVE. T/S PER WDM 21-52-32 AND HAVE 451K OHMS FROM RESISNATCE IS ERRATIC AND CLIMBS TO .675M OHMS. RECONNECTED CONNECTIONS AND RESISTANCE NOW GOES TO 1.85 M. RAN PACK OFF 78-2152-3-0035. IAW SHEET 2- PACK BAY ZONAL TEMP - RIGHT, REFERENCE: DMC-B787-A-21-52-32-02A-054A-D. DMC-B787-A-21-52-55-00A-720A-A. LOOP ELEMENT IN PLACE, REQUIRES CONNECTING, SAFETY WIRING AND OPERATIONAL CHECK. DM2152021P02 PIN 6 AND PIN7 TO GROUND. DISCONNECTED OVERHEAT ELEMENT M2152033 AND M2152043 FOR TS PURPOSES. NOW RESISNTANE GOES OPEN TO M 2152033 AND CCONTINUE TO HAVE 451K AT M2152043. TEST AND MESSAGE REAPPEARED ACTIVE. SUSPECT CERAMIC INSULATOR MAYBE DAMGED. ALSO SUSPECT LOOP M2152033 DEFECTIVE. T/S PER WDM DMC-B787-A-21-52-32-01A-051A-D, WITH SENSOR M2152022 DISCONNECTED, ON CONNCTOR DM2152021P02 PIN 6 READS OPEN AND 7 PERFORMED WIRING CHECKS IAW WDM DMC-B787-A-21-52-32-01A-051A-D. RESISTANCE CHK FROM CONN DM2152021P02 PIN 7 TO GND CHKS READS 2.3M OHMS. SLAVED IN A NEW SENSOR M2152022, BOTH PINS NOW READ OPEN. MMSG ON EXISTING FAULTS GOES TO NOT ACTIVE AND CHP.21 MAINTENANCE DATA PAGE SHOWS NORMAL FOR RIGHT SIDE LOWER PANEL LOOP B. REMOVED AND REPLACED SENSOR M2152022 AS PER AMM DMC-B787-A-21-52-55-00A-520A-A & DMC-B787-A-21-52-55-00A-720A-A STEP C(8). REQUIRES OPS CHECK. GOOD(OL), FRON CONN DM2152021P02 PIN 7 TO GND READS 2.2M-4.1M OHMS. ISOLATED BAD LOOP TO M2152022. WILL REQUIRE REPLACEMENT. REF L/P 5994262 FOR RT PACK OZONE COVERTER LEAK CHK OK. OVERHEAT LOOP M2152022 REPLACED REF AMM 21-52-55-00A & PERFORMED CMCF RT PACK AIR ON TEST PASSED. VERIFIED CMCF NO EXISTING FAULT RELATED TO 'RT LOOP B LOWER PNL PACK BAY OVERHEAT DETECTOR SNR AT FAULT'  ORIGINAL SUBMISSION DATE: 10/10/2023
